CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Etingof, Pavel and Henriques, André and Kamnitzer, Joel et al. (2010) The cohomology ring of the real locus of the moduli space of stable curves of genus 0 with marked points. Annals of Mathematics, 171 (2). pp. 731-777. ISSN 0003-486X. http://resolver.caltech.edu/CaltechAUTHORS:20100804-142058742

This list was generated on Mon Aug 21 03:07:44 2017 PDT.